On the existence of square-integrable solutions for systems with weak nonlinearity

Research output: Contribution to journalArticlepeer-review

Abstract

The paper considers the problem of structural stability of systems under disturbance of coefficients having small L 2(ℝ)-norm. We derive conditions which guarantee that for every solution of the perturbed system there exists a solution of the original system which is close to the former in L 2(ℝ)-norm.

Original languageEnglish
Pages (from-to)74-81
Number of pages8
JournalVestnik St. Petersburg University: Mathematics
Volume43
Issue number2
DOIs
StatePublished - 20 Jun 2010

Scopus subject areas

  • Mathematics(all)

Keywords

  • heterogeneous system
  • hyperbolic system
  • linear system
  • structural stability

Fingerprint

Dive into the research topics of 'On the existence of square-integrable solutions for systems with weak nonlinearity'. Together they form a unique fingerprint.

Cite this